Would you have Skin lesion (Rashes) when you have Diverticulitis?
Summary: Skin lesion is found among people with Diverticulitis, especially people who are female, 40-49 old, also have Pain in extremity, and take medication Ciprofloxacin.
We study 56 people who have Skin lesion (Rashes) and Diverticulitis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Diverticulitis and Skin lesion >>>
Diverticulitis (digestive disease which involves the formation of pouches (diverticula) within the bowel wall) can be treated by Flagyl, Cipro, Metronidazole, Ciprofloxacin, Ciprofloxacin Hydrochloride. (latest reports from 10,150 Diverticulitis patients)
Skin lesion (redness) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, osteoporosis, depression. (latest reports from 147,677 Skin lesion patients)
On Jan, 14, 2015: 54 people who have diverticulitis and Skin Lesion are studied.
Gender of people who have diverticulitis and experienced Skin lesion * :
|Skin lesion||65.08%||34.92% |
Age of people who have diverticulitis and experienced Skin lesion * :
|Skin lesion||0.00%||0.00%||0.00%||0.00%||0.00%||24.49%||28.57%||46.94% |
Severity of the symptom * :
|least||moderate||severe||most severe |
|Skin lesion||0.00%||100.00%||0.00%||0.00% |
Top co-existing conditions for these people * :
- Pain in extremity (6 people, 11.11%)
- Hypertension (4 people, 7.41%)
- Myocardial ischaemia (2 people, 3.70%)
- Diabetes mellitus (2 people, 3.70%)
- Hypercholesterolaemia (2 people, 3.70%)
- Blood cholesterol increased (2 people, 3.70%)
- Sigmoiditis (2 people, 3.70%)
- General anaesthesia (2 people, 3.70%)
- Breast cancer (1 people, 1.85%)
- Basedow's disease (1 people, 1.85%)
Most common drugs used by these people * :
- Ciprofloxacin (17 people, 31.48%)
- Levaquin (14 people, 25.93%)
- Flagyl (14 people, 25.93%)
- Metronidazole (7 people, 12.96%)
- Levofloxacin (6 people, 11.11%)
- Synthroid (4 people, 7.41%)
- Acetaminophen (4 people, 7.41%)
- Ciprofloxacin hydrochloride (4 people, 7.41%)
- Cipro (4 people, 7.41%)
- Albuterol (3 people, 5.56%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Diverticulitis and Skin Lesion?
You are not alone! Join a mobile support group:
- support group for people who have Skin Lesion and Diverticulitis
- support group for people who have Diverticulitis
- support group for people who have Skin Lesion
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- What drug helped most to get rid of rash?
Antihistamines did not help my itchy rash from this drug. What else can I use or get from my doctor?
- Has remicaid caused flair ups with diverticulitis?
Just had 2 infusions and now having diverticulitis again.
- Alprazolam & amoxicillin
Have Diverticulitis from having Diverticulosis. Have had high blood pressure for
about 4 years and it is controlled with the Norvasc & Clonidine. Enlarged prostate is controlled with Flomax & Avodart. Meclizine is for vertigo, take 2 25mg per day, 1 Am & 1 PM. Take 1 Norvasc AM & 1 Flomax PM.
- How long does redness last after picato?
After 3 and a half weeks, I still have a huge red splotch on my face where I applied picato gel according to directions from my dermatologist. I'm very worried that it will be permanent. I had a huge water filled blister the morning after my first application of the gel. I used it two more times as directed. After a week, some of the redness was going away but I've seen no more improvement in the past two weeks. I'm still scaley, rough and red.
Has anyone else experience this? I went by the doctors office the first morning and was told it was as expected. I've called back and been told not to worry. I see the dr in two more weeks, but for now, I'm quite upset that permanent damage has been done. I was not warned at all that this could happen. The photos in the medication packaging led me to believe that in 3 weeks, all redness would be gone. Info needed for sure. Please let me know. Thanks
- I used coartem and developed redish all over my body. can coartem cause rashes
i developed rashes which is itching me after using coartem for three days. also having sensation in my mouth and blister at the angle of my lips. could it be a side effect from coartem?
More questions for: Diverticulitis, Skin lesion
You may be interested at these reviews (Write a review):
- Lamotrigine severe rash
I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
- Rash from eating kale
I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
- Bone infections involving my teeth crohns and prednisone over the past 12 years
Dentist  tell me the abscesses are in the bones and I've had several root canals, bridges, bone surgeries that last 3 years, teeth became so mobile after the bone economy I had them pulled and now a partial one month ago. Bone loss etc. I don't have the ridges in my mouth that most Crohn patients have. Appears to affect the upper teeth.
Crohns diagnosed at the age of 39. Moderate to severe.
Dentists state the problem is the use of prednisone and having Crohn.
- Skin rash in diclofenac potassium
After a car accident in 2011 I took Diclofenac for back & shoulder off and on for about a year. During that time I developed random spots usually on my arms and legs that itch severely and sometimes get infected. I still suffer from the itchy spots and I am DESPERATE for a cure for my agony. I haven't taken the medicine for over a year but the itchy spots still come and go.
More reviews for: Diverticulitis, Skin lesion
Comments from related studies:
From this study (15 hours ago):
Large rash on front of both legs below knees. Nothing works to. Stop it. Seen two different Dr.s
From this study (4 days ago):
i started weaning myself off clonazpam 0.05 2x day for 3 yrs,started taking 1 a day for about 4 months,then every other day,then every 3days,about 4 months after started to get a rash ,face,back chest,chin,alittle on arms and legs and also inbetween butt area,still have it,it comes and goes like hives.itchey and starting to feel skin burning around skin
From this study (6 days ago):
Have itchy chest that appeared 10 days after stopping ketorolac/torodol pills. Have had itchiness for two weeks now. Doctor said it is most likely a delayed allergic reaction to the medication
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.